Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking antacid tablets. Sensation of blockage in food pipe. What is it?

Hello, My name is shivakumar i had been sufferting from lax les from last 9 months doctor has suggested to take antacid tablets but symptoms are still there for me when i ride bike or its in afternoon i feel like something happening to me i can t explain the symptoms its like something in my food pipe can u please suggest me.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Geriatrics Specialist 's  Response
hi siva,

nice to meet you in healthcare magic,

am dr.surendiran

i read your question, lax les is due to the reflex regurgitation of gastric acid,due to the relaxed oesophagal sphincters ,

to avoid getting symptoms

1 avoid spicy foods

2 had some pillow while sleep

3 some antacid syrup,

helps to relieve temporary symptoms

a gastroenterologist may guide you further for permanant remedies,

hope i helped you with your question

thank you
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor